# SDR JGV2004F00002

- Difficulty date: February 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N790FH
- Make and model: Israel 1125
- Aircraft serial: 056
- Engine: Garrtt TFE731*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 25W342121431XVM4
- Condition: Cracked
- Location: Window Frame
- Part time: 3,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CABIN WINDOWS CRACKED.  INSPECTED CABIN WINDOW FRAME DOUBLER.  DISCOVERED CRACKS IN THE NUT PLATE HOLE.  RT NR 3, NR 4, AND NR 5 AND LEFT NR 3 WINDOW POSITIONS.  CAUSED FROM MINIMUM EDGE DISTANCE AND NUT PLATE HOLE ENLARGEMENT.  (CE09200402199)
